An identity on the $2m$-th power mean value of the generalized Gauss sums
Bull. Korean Math. Soc. 2012 Vol. 49, No. 6, 1327-1334
https://doi.org/10.4134/BKMS.2012.49.6.1327
Published online November 30, 2012
Feng Liu and Quan-Hui Yang
Nanjing Normal University, Nanjing Normal University
Abstract : In this paper, using analytic method and the properties of the Legendre's symbol, we prove an exact calculating formula on the $2m$-th power mean value of the generalized quadratic Gauss sums for $m\geq 2$. This solves a conjecture of He and Zhang [On the $2k$-th power mean value of the generalized quadratic Gauss sums, Bull. Korean Math. Soc. $\bf 48$ (2011), no. 1, 9--15].
Keywords : $2m$-th power mean, exact calculating formula, generalized quadratic Gauss sums
MSC numbers : Primary 11L05; Secondary 11M20
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd